# SDR SIMA20140815001

- Difficulty date: August 15, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,694 hours, 26,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS CABIN ENTRY DOOR IS HARDER TO OPERATE WHEN OPENING.  CLEAN & LUBED MAIN CABIN DOOR.  OPERATIONS CHECKED GOOD IAW SP.
